RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 448–449 (Mi mz1847)  

This article is cited in 7 scientific papers (total in 8 papers)

Brief Communications

Density theorem and the behavior of the argument of the Riemann zeta function

A. A. Karatsuba

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1847

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 333–334

Bibliographic databases:

Received: 02.04.1996

Citation: A. A. Karatsuba, “Density theorem and the behavior of the argument of the Riemann zeta function”, Mat. Zametki, 60:3 (1996), 448–449; Math. Notes, 60:3 (1996), 333–334

Citation in format AMSBIB
\Bibitem{Kar96}
\by A.~A.~Karatsuba
\paper Density theorem and the behavior of the argument of the Riemann zeta function
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 448--449
\mathnet{http://mi.mathnet.ru/mz1847}
\crossref{https://doi.org/10.4213/mzm1847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428861}
\zmath{https://zbmath.org/?q=an:1059.11510}
\elib{https://elibrary.ru/item.asp?id=13243231}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 333--334
\crossref{https://doi.org/10.1007/BF02320374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1847
  • https://doi.org/10.4213/mzm1847
  • http://mi.mathnet.ru/eng/mz/v60/i3/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “The argument of the Riemann zeta-function on the critical line”, Izv. Math., 67:2 (2003), 225–264  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Korolev, MA, “On the behavior of the function S(t) at short intervals”, Doklady Mathematics, 67:3 (2003), 396  mathscinet  zmath  isi
    3. M. A. Korolev, “On large values of the function $S(t)$ on short intervals”, Izv. Math., 69:1 (2005), 113–122  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. M. A. Korolev, “Sign changes of the function $S(t)$ on short intervals”, Izv. Math., 69:4 (2005), 719–731  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. A. Karatsuba, M. A. Korolev, “The argument of the Riemann zeta function”, Russian Math. Surveys, 60:3 (2005), 433–488  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. A. Karatsuba, M. A. Korolev, “Behaviour of the argument of the Riemann zeta function on the critical line”, Russian Math. Surveys, 61:3 (2006), 389–482  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    8. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:400
    Full text:141
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020